# SDR ASAA2021041934618

- Difficulty date: April 19, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 33,876 hours, 9,758 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 1613580
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT BETWEEN LEFT AND RIGHT DUCT. T/O CLIMB L12, R40. FL180 L15, R40. CRUISE FL380 L17, R35. FL220 L14, R21. AIRCRAFT HAS HISTORY REF LP 60095940. GROUNDED - YES. ACCOMP ENG BLEED HEALTH CK ON #1 ENG REF B737-800 AMM 36-11-00 FOUND 450 STAT SENSE LINE BLOWN OUT. REMOVED AND REPLACED #1 ENG 450 STAT SENSE LINE LK CK GOOD REF AMM 36-11-00.
